# SDR AALA202007189005

- Difficulty date: June 18, 2020
- Submitted: July 18, 2020
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 34,229 hours, 13,792 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER CENTER AFT BULKHEAD ATTACH ANGLE (RAIL) AT BS 500I AND BL 24. REPLACED ATTACH ANGLE (RAIL) PER SRM 51-40-02
